MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH OPEN 15 X 25CM; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH OPEN 15 X 25CM; MESH, SURGICAL, POLYMERIC
Catalog Number OPHY1525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Nausea (1970); Vomiting (2144); Numbness (2415); Abdominal Distention (2601); Constipation (3274); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 10/18/2024.H6: appropriate term / code not available (e2402) utilized to capture bloating, coldness, tingling around the incision area and opening of the sutures or wound.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent recurrent incisional hernia repair on (b)(6) 2018 with mesh implanted.It was reported that the patient experienced constipation, bloating, vomiting, nausea, numbness, weakness, coldness, tingling around the incision area and opening of the sutures or wound.No additional information was provided.

Brand Name
ETHICON PHYSIOMESH OPEN 15 X 25CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20482240
Report Number2210968-2024-10839
Device Sequence Number19885889
Product Code FTL
UDI-Device Identifier10705031233195
UDI-Public(01)10705031233195(17)190228(10)LC8CCPBO
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberOPHY1525
Device Lot NumberLC8CCPBO
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown
Patient Weight110 KG
Patient EthnicityNon Hispanic
Patient RaceWhite